Alert archive / Colorado / Tornado Warnings in 2015

Tornado Warning 18, NWS Denver/Boulder, CO

May 24, 2015Arapahoe County, Elbert County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at May 24, 2015, 12:15 PM MDT for Arapahoe County, Elbert County, Colorado. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2015, 12:15 PM MDT (18:15 UTC)
Expired
May 24, 2015, 12:30 PM MDT
In force
15 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Arapahoe County, CO, Elbert County, CO

The radar

The Denver radar (KFTG), 35 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 6.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WFUS55 KBOU 241815
TORBOU
COC005-039-241830-
/O.NEW.KBOU.TO.W.0018.150524T1815Z-150524T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
1215 PM MDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO...
  SOUTH CENTRAL ARAPAHOE COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 1230 PM MDT
    
* AT 1214 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 9 MILES SOUTH OF BYERS...OR 37 MILES EAST OF
  DENVER...MOVING NORTHEAST AT 15 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...EXPECT DAMAGE TO MOBILE HOMES...ROOFS AND VEHICLES. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTH CENTRAL ELBERT AND SOUTH CENTRAL ARAPAHOE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3949 10432 3963 10435 3968 10419 3953 10414
TIME...MOT...LOC 1814Z 239DEG 14KT 3957 10428 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

RPK
1 follow-up statement
271 
WWUS55 KBOU 241822
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1222 PM MDT SUN MAY 24 2015

COC005-039-241830-
/O.CON.KBOU.TO.W.0018.000000T0000Z-150524T1830Z/
ELBERT CO-ARAPAHOE CO-
1222 PM MDT SUN MAY 24 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM MDT FOR NORTH
CENTRAL ELBERT AND SOUTH CENTRAL ARAPAHOE COUNTIES...
    
AT 1221 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTH OF BYERS...OR 36 MILES NORTHWEST OF
LIMON...MOVING NORTHEAST AT 15 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...EXPECT DAMAGE TO MOBILE HOMES...ROOFS AND VEHICLES. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL ELBERT AND SOUTH CENTRAL ARAPAHOE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3949 10432 3963 10435 3968 10419 3953 10414
TIME...MOT...LOC 1821Z 239DEG 14KT 3959 10424 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

RPK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 24, 10:12 AM MDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 24, 10:12 AM MDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1012 AM MDT SUN MAY 24 2015

.UPDATE...
.HYDROLOGY...
ISSUED AT 955 AM MDT SUN MAY 24 2015

STILL DEALING WITH FLOOD ISSUES FROM YESTERDAY...MAINLY IN LOGAN
COUNTY. THE UPPER TROUGH CENTER IS OVER SOUTH CENTRAL WYOMING AND
IT IS NOT MOVE MUCH. VISIBLE SATELLITE PICTURES SHOW MORE SUN
GETTING TO THE SURFACE THAN I HAVE SEEN FOR QUITE A FEW DAYS.
MOST OF THE PLAINS ARE MOSTLY SUNNY RIGHT NOW AND MOST OF THE
FOOTHILLS WERE UNTIL JUST RECENTLY. IT IS CLOUDING UP PRETTY
GOOD THERE NOW. THERE IS A WEAK UPSLOPE OVER THE PLAINS AND THE
MODELS KEEP THAT GOING ALL AFTERNOON INTO THE EVENING. CERTAINLY
MORE OF THE SAME CAN BE EXPECTED THIS AFTERNOON AND EVENING. IT
WON'T TAKE MUCH RAINFALL TO CAUSE MORE FLOODING ISSUES. AGREE WITH
PREVIOUS FORECASTER CONCERNING SEVERE WEATHER THREAT. JUST LIKE
YESTERDAY...WE JUST COULDN'T WARM UP THE 5-10 MORE DEGREES F TO
MAKE THINGS SEVERE. WILL KEEP THE AREAL FLOOD WARNING NORTH OF
STERLING GOING WELL INTO THIS EVENING CONSIDERING THE REPORTS WE
HAVE BEEN GETTING.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 327 AM MDT SUN MAY 24 2015

WATER VAPOR IMAGERY SHOWING CLOSED UPPER LOW OVER WEST CENTRAL
COLORADO MOVING EVER SO SLOWLY TO THE EAST. MODELS FORECAST THE
LOW TO SLOWLY MOVE EAST AND NORTHEAST INTO EASTERN COLORADO
TONIGHT WITH MODERATE SOUTHERLY FLOW ACROSS THE FAR EASTERN
PLAINS. MAIN CONCERN TODAY WILL BE POTENTIAL FLASH FLOODING AGAIN
ON THE EASTERN PLAINS. CONTINUED SOUTHEAST LOW LEVEL FLOW WITH
SURFACE DEWPOINTS IN THE UPPER 40S AND LOWER 50S OVER FAR EASTERN
PLAINS. STORM MOTIONS EXPECTED TO BE SLOWER TODAY AND POTENTIAL
FOR ECHO TRAINING. GIVEN THE FLOODING OCCURRING IN PORTIONS OF
LOGAN COUNTY AND SIGNIFICANT RAINFALL...EXPECT MORE FLOODING
PROBLEMS AGAIN THIS AFTERNOON AND SUNDAY EVENING. SEVERE WEATHER
THREAT A BIT LOWER TODAY BUT STILL POTENTIAL FOR HAIL/HEAVY RAIN
WITH UPWARDS OF 1000J/KG OVER THE PLAINS WITH 50 DEWPOINTS. HAVE
OPTED TO GO FOR A FLASH FLOOD WATCH OVER THE FAR NORTHEAST PLAINS
THIS AFTERNOON AND TONIGHT. FURTHER WEST...AIRMASS IS SLIGHTLY
DRIER WITH DEWPOINTS MAINLY LOWER 40S. SEE HYDRO DISCUSSION BELOW
FOR MORE.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 327 AM MDT SUN MAY 24 2015

AXIS OF THE UPPER TROUGH IS FORECAST TO PASS OVER ERN COLORADO
MONDAY MORNING WITH THE 500 MB LOW CENTER OVER SERN WYOMING. MODELS
SHOW THE TROUGH OPENING UP AS IT SWINGS EAST-NORTHEASTWARD OVER THE
NORTH-CENTRAL GREAT PLAINS DURING THE DAY. FLOW ALOFT OVER THE
FORECAST AREA STILL REMAINS MOIST AND MARGINALLY UNSTABLE AT MID-
LEVELS FOR MUCH OF MONDAY. MEANWHILE AT THE SURFACE...MODELS SHOW A
WEAK COLD FRONT TRAILING FROM A SFC LOW SOMEWHERE OUT NEAR THE NERN
CORNER OF THE STATE EARLY MONDAY MORNING. THIS FRONT IS FCST TO
QUICKLY SWEEP SOUTH ACRS THE PLAINS IN THE DURING THE MORNING HRS.
BY AFTERNOON MODELS SHOW THE NLY LOW-LEVEL FLOW BEHIND THIS FRONT
TURNING INTO THE FRONT RANGE WHICH PROVIDES ADDITIONAL LIFT TO
GENERATE CLOUD COVER OVER THE AREA. ALTHOUGH MODELS DO NOT INDICATE
MUCH IN THE WAY OF QPF WITH THIS CLOUD DEVELOPMENT...MAINLY LIGHT
RAINFALL FROM LOW TOP CONVECTION OVER AND ALONG THE FRONT RANGE MTNS
DURING THE AFTERNOON. IN THE HIGH COUNTRY...SHOULD SEE SHOWERS AND
POSSIBLY A T-STORM OR TWO LINGERING THROUGHOUT THE DAY WITH THE SNOW
LEVEL LOWERING TO AROUND 9500 FT BY MID-AFTERNOON. MAY EVEN SEE AN
INCH OR TWO OF NEW SNOWFALL ON THE HIGH PASSES BEFORE SHOWERS TAPER
OFF IN THE EVENING AS DRIER AIR FILTERS IN FROM THE NORTHWEST.
TEMPERATURES ON MONDAY WILL REMAIN SEVERAL DEGREES BELOW AVERAGE
WITH 60S ON THE PLAINS AND UPR 40S/50S ACROSS THE HIGH COUNTRY.

AS THE UPPER TROUGH MOVES FARTHER AWAY FROM COLORADO...SHOULD SEE
THE PLAINS AIRMASS CONTINUE TO DRY AND WARM ON TUESDAY WITH THE
BNDRY LAYER FLOW DOWNSLOPING OFF THE FRONT RANGE AND CHEYENNE RIDGE.
THE HIGH COUNTRY WILL BE SLOWER TO DRY OUT AND WARM UP WITH A
CONTINUATION OF NWLY MID-LEVEL FLOW. SHOULD SEE LESS CLOUD COVER AND
NOTABLY LESS SHOWER ACTIVITY ON TUESDAY AS UP UPPER RIDGE BUILDS IN
FROM THE GREAT BASIN. EXPECT TO SEE A 2-4 DEG F RISE IN MAX TEMPS
WITH THE INCREASE IN SUNSHINE. MODELS SHOW THE UPPER RIDGE MOVING
EAST OF THE STATE AND THE FLOW ALOFT BECOMING SWLY ON WEDNESDAY AND
A WARMING SLY LOW-LEVEL FLOW ON THE PLAINS. WEDNESDAY APPEARS WARMER
THAN THE DAY BEFORE. HOWEVER MODELS SHOW A WEAK SHORTWAVE TROUGH
CARRIED ALONG BY SWLY FLOW ALOFT PASSING OVER THE FCST AREA BY THE
AFTERNOON WHICH MAY INCREASE IN THE LIKELIHOOD FOR SHOWERS AND T-
STORMS...PARTICULARLY OVER HIGHER ELEVATIONS AND ALONG THE WYOMING
BORDER. SEVERE WEATHER RISK APPEARS LOW...BUT CAN'T RULE A STRAY
HAIL AND/OR HIGH WIND T-STORM OR TWO MOVING NEWRD OFF THE FRONT
RANGE MID TO LATE AFTERNOON. COULD SEE CONVECTION LINGERING WELL
INTO THE EVENING AS ATMOSPHERIC MOISTURE AND MID-LEVEL INSTABILITY
GRADUALLY INCREASE IN ADVANCE OF THE NEXT UPPER TROUGH CARVING OUT
OVER THE EASTERN GREAT BASIN.

ON THURSDAY...MODELS SHOW THIS NEXT UPPER TROUGH DEEPENING SOME AS
IT CHUGS ACROSS COLORADO OVER THE 36-48 HOURS...DEPENDING ON WHICH
MODEL YOU LOOK AT. ALL MODELS INDICATE COOLER TEMPERATURES...GREATER
CLOUD COVER AND AN ELEVATED CHANCE FOR MEASURABLE PRECIP. STILL IN
THE WARM SECTION OF THIS TROUGH PRECIP WILL MOST LIKELY COME FROM
UPRIGHT CONVECTION/T-STORMS. SO LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE BASED ON THE ELEVATED PRECIPITABLE WATER VALUES GIVEN BY
THE MODELS. FRIDAY LOOKS EVEN WETTER AND PERHAPS SEVERAL DEGS COOLER
WITH A MOIST NELY UPSLOPE FLOW DVLPG EAST OF THE MTNS BENEATH THE
UPPER TROUGH. GFS IS THE WETTEST OF THE MODELS AS IT INDICATES WELL
OVER AN INCH OF QPF OVER AND ALONG THE FRONT RANGE BY LATE THAT
EVENING. EUROPEAN AND CANADIAN MODELS LOOK MUCH DRIER AS THEY ONLY
INDICATE 24-HR RAIN TOTALS WELL UNDER AN INCH AND A MORE PROGRESSIVE
UPPER TROUGH.

EVEN BY SATURDAY...GFS STILL SHOW RELATIVELY COOL AND WET CONDITIONS
ACRS THE CWA WITH UPSLOPE EAST OF THE MTNS AND THE UPPER TROUGH
STILL OVERHEAD. THE ECMWF INDICATES A DRIER AND SLIGHTLY WARMER DAY
WITH THE UPPER TROUGH SHIFTING EAST OF THE STATE. AS USUAL WILL USE
A BLEND OF THE TWO MODELS FOR DERIVE A FCST FOR FRIDAY AND SATURDAY.

&&

.AVIATION...(FOR THE TAFS THROUGH 18Z MONDAY MORNING)
ISSUED AT 955 AM MDT SUN MAY 24 2015

WEAK SURFACE WINDS WILL CONTINUE WELL INTO THIS EVENING AND THEY
WILL HAVE A WEAK UPSLOPE COMPONENT TO THEM UNLESS ALTERED BY
CONVECTIVE OUTFLOW FOR SHORT PERIODS THIS AFTERNOON AND EVENING.
GUSTS ABOVE 30 KNOT ARE UNLIKELY. CEILINGS COULD GET DOWN TO
BKN/OVC020-BKN/OVC035 ONCE THE CONVECTION GETS GOING BY 20Z
THROUGH MID EVENING. HAIL IS EASILY POSSIBLE BUT IT LIKELY WOULD
NOT EXCEED 3/8-1/2 INCH IN SIZE.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ042-044>046-
048>051.

&&

UPDATE...RJK
SHORT TERM...ENTREKIN
LONG TERM...BAKER
AVIATION...RJK
HYDROLOGY...RJK
Hazardous weather outlook, May 24, 10:48 AM MDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1048 AM MDT SUN MAY 24 2015

COZ030>051-251700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1048 AM MDT SUN MAY 24 2015

...MORE RAIN EXPECTED FOR MUCH OF THE FORECAST AREA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BECOME LIKELY OVER THE MOUNTAINS...ADJACENT
PLAINS AND PALMER DIVIDE BY EARLY AFTERNOON AND THEN SHIFT OVER
THE NORTHEAST PLAINS DURING THE LATE AFTERNOON AND EVENING HOURS.
EXPECT HEAVY RAIN AND SMALL HAIL WITH THE STRONGER STORMS. THERE
IS THE POTENTIAL FOR FLASH FLOODING ON THE PLAINS...MAINLY FROM
LIMON TO FORT MORGAN AND POINTS EAST AND NORTH. RAINFALL RATES
WILL BE UP TO 1 INCH IN 30 MINUTES OR LESS. SOILS ARE ALREADY
SATURATED OVER THE PLAINS FROM PREVIOUS RAINFALL...SO ANY
ADDITIONAL HEAVY RAIN MAY LEAD TO ADDITIONAL FLOODING.

STORMS WILL GRADUALLY DIMINISH THIS EVENING AND OVERNIGHT ON THE
EASTERN PLAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ON MONDAY WILL BE
CONFINED TO THE MOUNTAINS AND NEARBY PLAINS WITH THE ATMOSPHERE
BECOMING SLIGHTLY WARMER AND DRIER. ON TUESDAY...THUNDERSTORM
CHANCES WILL DECREASE AS A HIGH PRESSURE RIDGE AND DRIER AIR MOVE
IN FROM THE WEST. WEDNESDAY WILL PROBABLY BE THE WARMEST DAY OF
THE WEEK...BUT SCATTERED SHOWERS AND THUNDERSTORMS ARE AGAIN
EXPECTED BY AFTERNOON WITH THE PASSAGE OF A WEAK WEATHER
DISTURBANCE. SHOWER AND THUNDERSTORM CHANCES WILL INCREASE ON
THURSDAY AND FRIDAY AS MOIST AND UNSTABLE AIR FLOWS IN AHEAD OF
ANOTHER LARGE SLOW MOVING LOW PRESSURE SYSTEM. THESE MOIST AND
UNSETTLED CONDITIONS COULD LINGER WELL INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
HOWEVER...REPORTS OF HEAVY RAINFALL AND FLOODING WILL BE
APPRECIATED.

In the hours before

Special weather statement, May 24, 12:08 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1208 PM MDT SUN MAY 24 2015

COZ045-046-241845-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
1208 PM MDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ELBERT AND CENTRAL
ARAPAHOE COUNTIES UNTIL 1245 PM MDT...

AT 1208 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTH OF BYERS...OR 37 MILES NORTHWEST OF LIMON...MOVING
NORTHEAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BYERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3962 10440 3972 10414 3953 10401 3947 10419
      3948 10420 3949 10420 3949 10421 3947 10422
      3948 10423 3946 10423 3944 10431
TIME...MOT...LOC 1808Z 245DEG 10KT 3955 10429

RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 6:27 PM MDTRiver Flood WarningBOULogan, Morgan, Washington72 hr
May 23, 8:18 PM MDTAreal Flood AdvisoryBOULogan3 hr
May 23, 10:20 PM MDTFlash Flood WarningBOULogan5 hr
May 24, 2:10 AM MDTAreal Flood WarningBOULogan18 hr
May 24, 4:44 AM MDTFlash Flood WatchBOUAdams, Arapahoe, Elbert, Lincoln, Logan, Morgan and 4 more14 hr
May 24, 11:22 AM MDTAreal Flood AdvisoryBOUElbert3 hr
May 24, 11:57 AM MDTFlash Flood WarningBOUArapahoe, Elbert3 hr
May 24, 12:08 PM MDTSpecial Weather StatementBOUArapahoe37 min
May 24, 12:33 PM MDTTornado WarningBOUArapahoe, Elbert27 min
May 24, 1:00 PM MDTTornado WarningBOUArapahoe18 min
May 24, 1:23 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe3 hr
May 24, 1:25 PM MDTSpecial Weather StatementBOUAdams35 min
May 24, 2:17 PM MDTSpecial Weather StatementBOUWashington28 min
May 24, 2:43 PM MDTAreal Flood AdvisoryBOUAdams, Morgan, Washington3 hr
May 24, 3:15 PM MDTSpecial Weather StatementBOUWashington30 min

Nearby

Tornado Warnings in Colorado, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.